# SDR SWAA2021082307844

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500c Rbl 25
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO; STA. 500B TO STA. 500C; RBL 25; BAFFLE/INTERCOSTAL CRACKED. ; / [01] REMOVED AND REPLACED BAFFLE STA. 500B-500C RBL 25 PER SRM 51-40-02.; [02] C/W; [03] C/W; [04] REMOVED AND REPLACED BAFFLE STA. 500B-500C RBL 25 PER SRM 51-40-02.; [05] INSPECTED AS REQUIRED
